# SDR CA951204019

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5753 · Trailing Edge Flaps
- Part: End Rib
- Part number: 344007L
- Condition: Cracked
- Location: Lt Outb Flap
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LH OUTBOARD FLAP INBOARD END RIB STA.0 CRACKED. REPLACED.
